# SDR V0XD201811240002

- Difficulty date: November 3, 2018
- Submitted: November 24, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 33,726 hours, 24,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BELOW PAX DOOR STRUCTURE HAVE SIGNS OF CORROSION BETWEEN FS 319.00 AND FS 333.00. REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-40-11, 51-42-06, 51-42-21.
